# SDR O2GA2022082182501

- Difficulty date: August 14, 2022
- Submitted: August 21, 2022
- Operation: Air carrier
- Aircraft: N825UP
- Make and model: Beech B300
- Aircraft serial: FL925
- Aircraft time: 5,780 hours, 4,966 cycles
- Engine: Pwa PT6A60A
- Engine time: 5,791 hours, 4,770 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Valve
- Part number: 723747
- Part serial: NSN
- Condition: Intermittent
- Location: Right Engine
- Part time: 5,791 hours, 4,770 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

ON TAKE OFF JUST AFTER ROTATION R ENG OIL TEMP WENT YELLOW @ 105* C. THEN 109* C. DURING THE COURSE CHANGE TURN THE R ENG OIL TEMP TURNED RED @ 117*C. STAYED THERE FOR APPROXIMATELY 3-5 SECONDS UNTIL LEVEL OFF AND POWER REDUCED TO 42 % AND OIL TEMP WENT TO 58*C. MAINTENANCE REPLACED THE RIGHT ENGINE OIL COOLER BYPASS VALVE. GROUND OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
